# SDR COMA9531202

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006488
- Condition: Cracked
- Location: Nlg
- Part time: 14,074 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED NOSE WHEEL TIRE DUE TO TIRE ROTATING ON RIM.  WHEEL WAS TAKEN TO THE TIRE SHOP FOR INSPECTION.  WHEEL WAS DISASSEMBLED, CLEANED AND INSPECTED.  THE MECHANIC FOUND A 3.50 INCH CRACK IN THE BEAD AREA ON THE OUTBOARD SUBASSEMBLY BY USING EDDY CURRENT.  WHEEL HAS BEEN REMOVED FROM SERVICE.
